# SDR GTIA2019070203448

- Difficulty date: July 2, 2019
- Submitted: July 5, 2019
- Operation: Air carrier
- Aircraft: N510NK
- Make and model: Airbus A319-132
- Aircraft serial: 2622
- Aircraft time: 50,793 hours, 23,733 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Setscrew
- Condition: Damaged
- Location: Megaphone
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING T/C #25655-01-1 FOUND FWD MEGAPHONE SET SCREWS DAMAGED. REMOVED AND REPLACED FWD MEGAPHONE IAW AMM 25-65-51 AND EMERGENCY EQUIPMENT LAYOUT REV. IR. OPS CHECK OK AT THIS TIME
